Open Access
Translator Disclaimer
February 2016 Homogeneous spaces and square-integrable representations
Fatemeh Esmaeelzadeh, Rajab Ali Kamyabi Gol
Ann. Funct. Anal. 7(1): 9-16 (February 2016). DOI: 10.1215/20088752-3158134

Abstract

For a locally compact group G and a compact subgroup H of G, the square-integrable representations of group G and homogeneous space G/H are described. Also, the connection between the existence of admissible wavelets for locally compact groups and their homogeneous spaces is compared. Moreover, some properties of admissible wavelets and wavelet constants for homogeneous space G/H are investigated, when G is unimodular.

Citation

Download Citation

Fatemeh Esmaeelzadeh. Rajab Ali Kamyabi Gol. "Homogeneous spaces and square-integrable representations." Ann. Funct. Anal. 7 (1) 9 - 16, February 2016. https://doi.org/10.1215/20088752-3158134

Information

Received: 30 September 2014; Accepted: 22 December 2014; Published: February 2016
First available in Project Euclid: 15 October 2015

zbMATH: 1342.43008
MathSciNet: MR3449335
Digital Object Identifier: 10.1215/20088752-3158134

Subjects:
Primary: 43A15
Secondary: 43A85 , 65T60

Keywords: admissible wavelet , homogeneous space , relatively invariant measure , square integrable , strongly quasi-invariant measure

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.7 • No. 1 • February 2016
Back to Top